Loop group decompositions in almost split real forms and applications to soliton theory and geometry

Publication: Research - peer-reviewJournal article – Annual report year: 2008

View graph of relations

Original languageEnglish
JournalJournal of Geometry and Physics
Publication date2008
Volume58
Issue12
Pages1792-1800
ISSN0393-0440
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 5
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3230386